# SDR SIMA20240428002

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 48,901 hours, 31,102 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radar
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RA-1 ISSUES DURING CLIMB OUT WAS DECREASING/RECEIVED PULL UP TERRAIN AURAL WARNING. RADAR ALT SYSTEM - 1 INOP - M1. REVERSED "M" PROCEDURES. INTERROGATED, NO FAULTS FOUND. PERFORMED OPERATIONAL TEST IAW ERJ 170 AMM 34-31-00-710-801-A. OPS CHK GOOD NO FAULTS OR DEFECTS NOTED AT THIS TIME MEL RESTORED.
